# SDR SWAA2014082131062

- Difficulty date: August 15, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 55,857 hours, 44,262 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 13162003
- Condition: Faulty
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING FIRST OFFICERS BRAKE PEDALS PUSHED ALL THE WAY TO THE FLOOR.  ON TAXI IN RECHECKED FIRST OFFICER'S BRAKES LT SIDE HELD, RT SIDE TO THE FLOOR WITH A SHUDDER KICK BACK.  R & R RT BRAKES ALTERNATE METERING VLV IAW MM.
